Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 26, 2011, 6:49 PM EDT for Marion County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 6:49 PM EDT (22:49 UTC)
- Expired
- Jun 26, 2011, 7:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Marion County, GA
The radar
The Robins AFB radar (KJGX), 119 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:10 PM EDT | HAIL 1 | Oakland, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1451 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
550
WWUS82 KFFC 262249
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT SUN JUN 26 2011
GAZ091-092-262315-
649 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SCHLEY AND MARION COUNTIES UNTIL 715 PM EDT...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRANTLEY THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
SCHLEY AND MARION COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MARION ESTATES...OAKLAND...BRANTLEY...
ZELLOBEE...CEDAR CREEK...WALLS CROSSING...CHURCH HILL...DRANEVILLE...
PUTNAM...DOYLE...TAZEWELL AND BUENA VISTA. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3219 8456 3219 8460 3221 8460 3224 8465
3241 8466 3251 8456 3242 8440 3219 8429
3216 8435 3217 8442 3213 8444 3213 8452
TIME...MOT...LOC 2249Z 326DEG 2KT 3233 8457
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 3:59 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 26, 3:59 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 359 PM EDT SUN JUN 26 2011 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... COLD POOL HAS PUSHED INTO NORTH GEORGIA AND A DECENT TEMPERATURE DIFFERENCE CAN BE OBSERVED BETWEEN FAR NORTH GEORGIA WHERE IT IS 82 IN DALTON AND THEN CARTERSVILLE SOUTHWARD WHERE IT IS 90 AT CARTERSVILLE. THIS OUTFLOW BOUNDARY IS STRETCHED FROM ROME TO DAHLONEGA AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH TONIGHT. WITH THIS FEATURE AND DAYTIME HEATING...SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE NORTH GEORGIA THROUGH TONIGHT. MAIN THREAT CONTINUES TO BE DAMAGING WIND AND LARGE HAIL AND HAVE ALREADY RECEIVED REPORTS OF HAIL TODAY WITH THE PULSE THUNDERSTORMS. MCS OVER WESTERN TENN IS HEADING SOUTHWARD INTO ALABAMA BUT IT WILL SPREAD INTO GEORGIA OVER THE NEXT HOUR. EXPECT TO SEE THIS OUTFLOW BOUNDARY CONTINUE TO KICK OFF THUNDERSTORMS THROUGH THE EVENING AND WITH TO THE ABOUT TO PUSH INTO GEORGIA...KEPT CHANCE POPS FOR THE BEGINNING PORTION OF THE NIGHT /LIKELY ACROSS THE NORTH THIS AFTERNOON/. ON MONDAY MAY HAVE THE LINGERING REMNANTS OF THE BOUNDARY FROM TODAY TO HELP INITIATE STORMS WITH DIURNAL HEATING. IN ADDITION MAY SEE AN MCS FROM THE STORMS IN WESTERN MISSOURI TRY AND MAKE IT INTO THE STATE. THE SYSTEM IS FURTHER SOUTH AND WEST OF THE SYSTEM THAT IS CURRENTLY MOVING ACROSS GEORGIA. GIVEN THIS...THERE IS THE CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY. MODELS INDICATE A FRONT MOVING INTO NORTH GEORGIA ON TUESDAY WITH IT ACROSS SOUTH GEORGIA LATE TUESDAY NIGHT...THIS WILL ALSO HELP TO ENHANCE DIRUNAL CONVECTION. LOW TEMPS ARE A BLEND OF MAV/MET WITH SOME MINOR ADJUSTMENTS. OVERNIGHT TEMPS MAY DEPEND ON A LOT OF HOW QUICKLY THE RAIN CLEARS OUT AND IF THE CLOUDS CLEAR OUT. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... GFS IS PROGRESSIVE WITH AFOREMENTIONED FRONT HOWEVER THE ECMWF WANTS TO LINGER THE SYSTEM ACROSS SOUTH GEORGIA INTO FLORIDA THROUGH THE END OF THE WEEK. AFTER THE FRONT MOVES THROUGH...GFS IS NOT SHOWING MUCH IN THE WAY OF PRECIP BUT EVEN WITH THAT...CANT RULE OUT DIRUNAL THUNDERSTORMS. WEAK FRONT PROGGED TO MOVE THROUGH FRIDAY NIGHT...BUT MODELS ARE NOT SHOWING MUCH IN THE WAY OF PRECIP. && .AVIATION... 18Z UPDATE... MAIN FOCUS ON CONVECTION THIS AFTERNOON INTO THIS EVENING...WITH THUNDERSTORM COMPLEX MOVING SOUTHEAST FROM TENNESSEE AND POP UP STORMS POSSIBLE OUT AHEAD OF IT. TEMPO THUNDER NORTHERN TAF SITES GENERALLY 20Z-01Z TIME FRAME. EXPECT GENERALLY VFR TO LOW VFR CONDITIONS OUTSIDE OF PRECIP AREAS WITH CIGS LOWERING INTO THE MVFR RANGE IN STORMS. WEST-NORTHWEST WINDS 5 TO 10 KTS EXCEPT STRONGER AND GUSTY IN/AROUND STORMS. //ATL CONFIDENCE...18Z UPDATE... MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON TIMING OF CONVECTION. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 95 72 96 / 30 30 20 30 ATLANTA 72 94 75 92 / 30 30 20 30 BLAIRSVILLE 65 91 68 90 / 40 40 20 40 CARTERSVILLE 67 93 69 94 / 30 40 20 40 COLUMBUS 74 95 74 95 / 40 30 20 30 GAINESVILLE 70 94 73 93 / 30 40 20 40 MACON 70 95 73 96 / 30 40 20 30 ROME 70 94 71 96 / 30 40 20 40 PEACHTREE CITY 68 93 70 93 / 40 30 20 30 VIDALIA 74 95 75 95 / 30 40 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER... WALTON...WARREN...WHITE...WHITFIELD...WILKES. && 11
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT SUN JUN 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 AM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT .SYNOPSIS... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60 MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. DISCUSSION... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 26, 6:15 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG ARMUCHEE 34.39N 85.18W
06/26/2011 FLOYD GA PUBLIC
3 TREES DOWN.
&&
JLFLocal storm report, Jun 26, 6:17 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND DMG 1 E DALTON 34.77N 84.96W
06/26/2011 WHITFIELD GA EMERGENCY MNGR
TREE AND POWER LINES DOWN ON GREENRIDGE DRIVE.
&&
JLFLocal storm report, Jun 26, 6:24 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG 4 NW WALESKA 34.36N 84.60W
06/26/2011 CHEROKEE GA EMERGENCY MNGR
LARGE TREE AND POWERLINES DOWN ACROSS CAR.
&&
JLFSpecial weather statement, Jun 26, 6:43 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT SUN JUN 26 2011
GAZ006>009-015-016-023-262345-
643 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITE...UNION...
TOWNS...LUMPKIN...FANNIN...GILMER AND HALL COUNTIES UNTIL 745 PM
EDT...
AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MCCAYSVILLE-COPPERHILL THROUGH WEST OF
LAKE LANIER ISLANDS...MOVING EAST AT 45 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITE...UNION...TOWNS...LUMPKIN...FANNIN...GILMER AND HALL
COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE MARION...PISGAH...CHERRY LOG...STOVER CREEK SHELTER...
BLUE RIDGE...EPWORTH...MCCAYSVILLE-COPPERHILL...HIGDON...BLACK GAP
SHELTER...SPRINGER MOUNTAIN SHELTER...HAWK MOUNTAIN SHELTER...DIAL...
MORGANTON...MINERAL BLUFF AND CAMP MERRILL. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3499 8358 3494 8356 3488 8365 3480 8367
3475 8362 3450 8365 3443 8361 3437 8367
3430 8362 3413 8382 3411 8391 3417 8406
3428 8393 3441 8397 3450 8415 3462 8419
3457 8426 3459 8434 3465 8432 3499 8450
TIME...MOT...LOC 2242Z 260DEG 40KT 3498 8437 3467 8419
3414 8432Special weather statement, Jun 26, 6:44 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT SUN JUN 26 2011
GAZ023>025-262315-
644 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN BANKS...HALL
AND JACKSON COUNTIES UNTIL 715 PM EDT...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PENDERGRASS...MOVING EAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
BANKS...HALL AND JACKSON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE PENDERGRASS...TALMO...JEFFERSON...
PEACH STATE SPEEDWAY...MAYSVILLE...APPLE VALLEY...BANKS CROSSING...
COMMERCE...NICHOLSON AND FIVE POINTS. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3425 8333 3420 8338 3420 8340 3416 8336
3412 8335 3411 8336 3410 8375 3428 8377
3432 8338
TIME...MOT...LOC 2245Z 265DEG 27KT 3420 8365Special weather statement, Jun 26, 6:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT SUN JUN 26 2011
GAZ091-092-262315-
649 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SCHLEY AND MARION COUNTIES UNTIL 715 PM EDT...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRANTLEY THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
SCHLEY AND MARION COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MARION ESTATES...OAKLAND...BRANTLEY...
ZELLOBEE...CEDAR CREEK...WALLS CROSSING...CHURCH HILL...DRANEVILLE...
PUTNAM...DOYLE...TAZEWELL AND BUENA VISTA. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3219 8456 3219 8460 3221 8460 3224 8465
3241 8466 3251 8456 3242 8440 3219 8429
3216 8435 3217 8442 3213 8444 3213 8452
TIME...MOT...LOC 2249Z 326DEG 2KT 3233 8457The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:07 AM EDT | Severe Thunderstorm Warning | FFC | Walker | 23 min |
| Jun 26, 12:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jun 26, 2:30 PM EDT | Special Weather Statement | FFC | Marion | 30 min |
| Jun 26, 2:46 PM EDT | Special Weather Statement | FFC | Polk | 14 min |
| Jun 26, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 24 min |
| Jun 26, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 37 min |
| Jun 26, 3:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jun 26, 3:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 26, 3:40 PM EDT | Special Weather Statement | FFC | Hall | 20 min |
| Jun 26, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 28 min |
| Jun 26, 3:54 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Jun 26, 3:55 PM EDT | Special Weather Statement | FFC | Dade | 50 min |
| Jun 26, 3:57 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 33 min |
| Jun 26, 4:00 PM EDT | Special Weather Statement | FFC | Sumter | 15 min |
| Jun 26, 4:08 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 26, 4:13 PM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Jun 26, 4:25 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 26, 4:32 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jun 26, 4:51 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 54 min |
| Jun 26, 4:52 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Jun 26, 5:01 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Jun 26, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 37 min |
| Jun 26, 5:12 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jun 26, 5:13 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Jun 26, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Murray, Polk, Walker and 1 more | 42 min |
| Jun 26, 5:35 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 26, 5:38 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jun 26, 5:39 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 36 min |
| Jun 26, 5:51 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Jun 26, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 37 min |
| Jun 26, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 49 min |
| Jun 26, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Pickens | 45 min |
| Jun 26, 6:03 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| Jun 26, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 39 min |
| Jun 26, 6:09 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jun 26, 6:12 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 26, 6:14 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jun 26, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 44 min |
| Jun 26, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fulton, Heard, Troup | 40 min |
| Jun 26, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 31 min |
| Jun 26, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 2 more | 40 min |
| Jun 26, 6:43 PM EDT | Special Weather Statement | FFC | Fannin, Hall, Lumpkin, Towns, Union, White | 62 min |
| Jun 26, 6:44 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jun 26, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 39 min |
| Jun 26, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 53 min |
| Jun 26, 6:55 PM EDT | Special Weather Statement | FFC | Crawford | 35 min |
| Jun 26, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Jun 26, 7:05 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 26, 7:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 26, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Rockdale, Walton | 35 min |
| Jun 26, 7:25 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Lamar, Newton and 3 more | 50 min |
| Jun 26, 7:29 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 31 min |
| Jun 26, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding | 44 min |
| Jun 26, 7:32 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 28 min |
| Jun 26, 7:40 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Hall, Jackson, Morgan and 4 more | 50 min |
| Jun 26, 7:44 PM EDT | Special Weather Statement | FFC | Jasper | 31 min |
| Jun 26, 7:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 40 min |
| Jun 26, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor | 30 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.